# SDR UHLA2014022800173

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 26,305 hours, 16,438 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Gally Sink
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AILERONS JAMMED IN FLIGHT, CAPTAIN SIDE.  PULLED DISCONNECT, F/O SIDE FREE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND CAPTAIN SIDE AILERON CABLES FROZEN IN ICE DUE TO LEAK FROM GALLEY SINK DRAIN LINE. THAWED CABLES AND OPS CHECK IAW AMM 27-10-00.  REPLACED GALLEY SINK DRAIN LINES IAW EMB 170, AMM 38-31-02.
